# SDR ZZDA2010147

- Difficulty date: February 26, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N167AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE CHECK TASK CARD 33-055-00-01, FOUND 8 EMERGENCY BATTERY PACKS FAILED CAPACITY FUNCTIONAL CHECK.  REMOVED & REPLACED 8 EMERGENCY BATTERY PACKS (P/N: D717-01-100) IAW B737 AMM 33-51-06-960-805.  OPS CHECK GOOD.
